Please use this identifier to cite or link to this item:
|Title:||Conditional demimartingales and related results||Authors:||Christofides, Tasos C.
|Keywords:||Conditional complete convergence;Conditional N-demimartingales;F-demimartingales;Maximal inequalities;Moment inequalities;Strong law of large numbers||Category:||Economics and Business||Field:||Social Sciences||Issue Date:||1-Feb-2013||Publisher:||Elsevier Ltd||Source:||Journal of Mathematical Analysis and Applications Volume 398, Issue 1, 1 February 2013, Pages 380-391||DOI:||http://dx.doi.org/10.1016/j.jmaa.2012.09.004||Abstract:||In this paper we deal with the classes of F-demimartingales and conditional N-demimartingales and for these new classes of random objects we provide a number of maximal and moment inequalities as well as related asymptotic results.||URI:||http://ktisis.cut.ac.cy/handle/10488/9967||ISSN:||0022247X||Rights:||© 2012 Elsevier Ltd.||Type:||Article|
|Appears in Collections:||Άρθρα/Articles|
Show full item record
checked on Aug 25, 2019
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.